Manekineko Hot Deal My Account  Cart Contents  Checkout  
  Home » Motrin My Account  |  Cart Contents  |  Checkout   
Categories
Rogaine Hair Regrowth
Progaine Haircare
ShenMin Hair Nutrient
Shampoo & Conditioner
Victoria's Secret
Skin Care
DS Labs Skin Care
Body Lotion
Beauty
Make Up
Personal Care
Sexual Enhancement
Feminine Care
Anti-Aging
Weight Loss Supplement
Sport Nutrition
Acid Relief
Allergy & Sinus
Anti-Diarrheal & Digestive Aids
Cough & Cold Remedies
Fiber Laxatives
Pain & Fever
Sleep Aids
Smoking Cessation
Topical Remedies & Lotions
Nature Made Supplements
Natrol Supplements
TruNature Supplements
Schiff Supplements
Kirkland Signature Supplements
Echinacea
Multi/Single Vitamins
Specific Users Vitamin
EveryOne Vitamin
Drug Store
Department Store
Miscellaneous Goods
Fragrances For Her
Fragrances For Him
Today Hot Products
Specials <--
Best Selling <--
New Products <--
All Products <--
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturers
What's New? more
Beyond Growth Hormone hGH Spray 1 fl oz
Beyond Growth Hormone hGH Spray 1 fl oz
$99.99
Specials more
Sport-Specific Sciences NOXX Nitric Oxide Xccelerator With pHCD, 3500mg, 180tablets
Sport-Specific Sciences NOXX Nitric Oxide Xccelerator With pHCD, 3500mg, 180tablets
$64.95
$55.95
Information
Authorize.net
SSL Secured 128 Bit
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
How To Order
Shipping & Returns
Company Info
Contact Us
Children's Motrin Berry Flavored Suspension 8 Ounces Two-pack, 4 oz. Each $19.95


Children\'s Motrin Berry Flavored Suspension 8 Ounces Two-pack, 4 oz. Each

Temporarily reduces fever, and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches

Directions:
Do not take more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Only use enclosed measuring cup. Replace bottle cap tightly to maintain child resistance. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. If stomach upset occurs while taking this product, give with food or milk.

Usage:
If your weight is under 24, and your under 2yrs of age-consult a physician. If your weight is between 24-35 and between 2-3yrs of age- take 1 tsp. If your weight is between 36-47 and between 4-5yrs of age- take 1 ½ tsp. If your weight is between 48-59 and between 6-8yrs of age- take 2 tsp. If your weight is between 60-71 and between 9-10yrs of age- take 2 ½ tsp. If your weight is between 72-95 and 11yrs of age- take 3 tsp.

Attention: Specially designed for use with enclosed measuring cup. Use only enclosed measuring cup to dose this product. Do not use any other dosing device.

Active ingredients:
Ibuprofen

Inactive Ingredients:
Citric acid, cornstarch, D&C Yellow #10, FD&C Red #40, artificial flavors, glycerin, polysorbate 80, purified water, sodium benzoate, sucrose, xanthan gum.

Warnings:
Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma(wheezing), and shock. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.

Do Not Use: With any other product that contains ibuprofen, or any other pain reliever/fever reducer, unless directed by a doctor. For more than 3 days for fever or pain unless directed by a doctor. For stomach pain unless directed by a doctor. If your child is dehydrated (significant liquid loss) due to continued vomiting, diarrhea or lack of fluid intake. If plastic carton wrap or bottle wrap imprinted "Safety Seal®" is broken or missing.

Important: Read all product information before using. Keep this box for important information. This product is for children only. Store between 20-25 C (68-77 F)

Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately.

Stop use and ask a doctor:
If an allergic reaction occurs seek medical help right away.

Consult your physician:
If your child is under a doctor's care for any serious condition or is taking any other drug. Your child has problems or serious side effects from taking fever reducers or pain relievers. Your child does not get any relief within first day (24 hours) of treatment, or pain or fever gets worse. Stomach upset gets worse or lasts. Redness or swelling is present in the painful area. Sore throat is severe, lasts for more than 2 days or occurs with fever, headache, rash, nausea or vomiting. Any new symptoms appear.


This product was added to our catalog on Wednesday 15 September, 2004.

Reviews

Shopping Cart more
0 items
Languages
Japanese    English
Japanese  [English]
Click On Flag To Change Language
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturer Info
Motrin
Other products
Notifications more
NotificationsNotify me of updates to Children's Motrin Berry Flavored Suspension 8 Ounces Two-pack, 4 oz. Each
Tell A Friend
 

Tell someone you know about this product.
Reviews more
Write ReviewWrite a review on this product!

We Proudly Accept
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
Copyright © 2002 Manekineko All Right Reserved.
An OnLine Shop Provides American Products To Japanese HouseHold And WorldWide.